Thread: Losing water post cycle
03-25-2003, 06:48 PM #1
Losing water post cycle
Evenin bro's.... well my cycle is soon coming to an end (nxt few weeks) and from taking weekly pictures of my progress I've noticed a substantial increase in my face (bloated look). I understand this to just be water and nothing to fret about...
However, once off cycle - will this just go away? Is there anything recommended to speed this process up? I was considering running Xenadrine with my clomid therapy. I'll be dropping my workout intensity and moving over to more aerobic type workouts with higher reps and more running.
If the above looks good then groovy - if there's a better way please share! I'm not too concerned with the whole 'summer' look, but don't like my face being so big (I know...shoulda run liq throughout - live and learn).
03-25-2003, 06:50 PM #2
Takes a couple of weeks.
03-25-2003, 07:11 PM #3AR-Elite Hall of Famer
- Join Date
- Mar 2003
- United States
- Blog Entries
I think itll just take a couple of weeks, like palme said. But, i have been drinking more cranberry juice lately to possibly help with mine. I dont know whether or not its doing that, but i think that the juice is a diruetic, and it makes you urinate like crazy
03-25-2003, 07:16 PM #4
Lower your carbs.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)